Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Do People Take Sustiva With Truvada

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Test Positive Aware Network

Truvada

Brand name: Truvada Generic name: emtricitabine/tenofovir, or FTC/TDF Class: Nucleoside/nucleotide reverse transcriptase inhibitor (nucleoside/nucleotide, NRTI, or nuke) -- fixed dose combination Manufacturer: Gilead Sciences, Inc., www.gilead.com , (800) GILEAD-5 (445-3235) AWP: $1,427.09/month Standard Dose: For adults and pediatric patients 12 years or older and weighing more than 77 pounds, one tablet (200 mg...
Ask the Experts

Switching from Sustiva + Truvada to Viramune + Truvada

Hello and thank you so much for contributing your time, knowledge and experience to so many people.I have been taking Sustiva and Truvada for about a year now and have always had difficulty staying asleep with this regimen. In addition, I feel like...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
The barrier to resistance for Viramune is fairly similar to that for Sustiva so I would not worry alot about the particular aspect of the switch. Viramune has less central nervous system (including sleep) disturbance related side effects than... Read more »

truvada/sustiva-viramune/truvada

I am what I guess is referred to as "treatment naive". I have been HIV+ since 2001. Mymost recent lab was a CD4-37 and a VL around 500,000 (I am not completely certain ofthe VL numbers). I have never been on treatment and am very wary of...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
It really is a judgment call whether to go with Sustiva or Viramune. Either approach is acceptable. If you re-challenge with Sustiva you will be able to see if the cognitive changes you experienced were due to the medication. On the other hand,... Read more »

Truvada and Sustiva in on Pill??

Im about to go through some issues with insurance with them covering two pills, I am the type of person where if its not broke dont fix it, but im afraid if i change what will be the effects or will it stay the same or better? I guess im talking...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Of course, silly wabbit, fear not.Tenfovir/FTC (Truvada) and efavirenz (Sustiva, Stocrin) is available here in the US as the triple co-formulated single pill, tenofovir/FTC/efavirenz (called Atripla).Since the medications in the single pill are... Read more »

Started Truvada & Sustiva

On last Thursday night I started the Truvada and Sustiva regiment. I had some issues adjusting to the feeling that I was high/drunk at night but that is slowly getting better. What I have noticed is that when I wake up in the morning I feel sick...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
The morning tipsy feeling that many people get after starting Sustiva usually goes away with time (but not always). Taking the evening dose a little earlier may help the situation. I suspect that the morning nausea will resolve in time as your body... Read more »
Connect With Others

Sustiva and Truvada

Posted by Anonymous, 8 Replies
When I first started using Sustiva and Truvada the pills seem to be beating the virus. My doctor is concerned that my numbers (VL#'s) keep going up and down. One 3 month period they will be as low as 245 the next 945 the next 485 and then 644. My... Read more »

New combined Truvada/Sustiva combination

Posted by Anonymous, 3 Replies
Hi.
Just wondered if anybody knew as to when the above co-formulated combo will be available? I s it this year?
I am starting with Truvada + Sustiva, but as I not keen on taking tablets anyway, I would rather take just 1 tablet instead of 2.
Thank you Read more »

Widespread Atripla/truvada+sustiva Rash

Posted by younguk, 2 Replies
I am taking Truvada and Sustiva and have been for 2 weeks. 8 days in I developed a rash which has become progressively worse. It covers most of the surface area of my inner thighs and upper back and is also present in significant amounts everywhere... Read more »

Sustiva + Truvada combination

Posted by richwales, 6 Replies
Im a 26 y/o male living in UK whos been on sustiva and truvada for 4 months now my Cd4 and viral load are doing great (gone from 14% 245 to 19% 472, and 18,200 to undectable) just finding the side affects of sustiva really can be hard to cope with,... Read more »